SciELO - Scientific Electronic Library Online

 

South African Journal of Science
On-line version ISSN 1996-7489

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

TOERIEN, Danie F  and  SEAMAN, Maitland T. Proportionality in enterprise development of South African towns. S. Afr. j. sci. [online]. 2012, vol.108, n.5-6, pp. 38-47. ISSN 1996-7489.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License